On a statistical approach to Bertrand's problem.
Elemente der Mathematik, Tome 33 (1978), pp. 134-137
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1978__33_141220,
author = {F. Streit},
title = {On a statistical approach to {Bertrand's} problem.},
journal = {Elemente der Mathematik},
pages = {134--137},
year = {1978},
volume = {33},
zbl = {0395.62020},
url = {http://geodesic.mathdoc.fr/item/ELMA_1978__33_141220/}
}
F. Streit. On a statistical approach to Bertrand's problem.. Elemente der Mathematik, Tome 33 (1978), pp. 134-137. http://geodesic.mathdoc.fr/item/ELMA_1978__33_141220/